# SDR 96ZZZX3552

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40AT
- Make and model: Cessna R182
- Aircraft serial: R18200527
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: BP1020
- Condition: Failed
- Location: Elt
- Part time: 891 hours
- Component: Dornemargln, DMELT6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, FOUND ELT INOPERATIVE ON BOTH MANUAL AND AUTOMATIC ACTIVATION TESTS PER 91.207.  ELT REMOVED FOR REPAIRS AT THIS TIME.  ELT WAS REPAIRED BY MANUFACTURER IN 1991, 163.2 HOURS AGO.  TESTED BATTERY TO DETERMINE IF THERE WAS SUFFICIENT VOLTAGE AND FOUND 1 BATTERY CELL WAS SHORTED.  INSTALLED NEW BATTERY.  OPS CHECK OK.
